About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 304868, 18 pages
http://dx.doi.org/10.1155/2012/304868
Research Article

Hopf Bifurcation in an SEIDQV Worm Propagation Model with Quarantine Strategy

1Key Laboratory of Medical Image Computing of Ministry of Education, Northeastern University, Shenyang 110004, China
2College of Information Science and Engineering, Northeastern University, Shenyang 110819, China

Received 22 July 2012; Accepted 26 October 2012

Academic Editor: Bimal Kumar Mishra

Copyright © 2012 Yu Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. M. Anderson and R. M. May, Infectious Diseases of Human, Dynamics and Control, Oxford University Press, Oxford, UK, 1992.
  2. R. M. Anderson and R. M. May, “Population biology of infectious disease I,” Nature, vol. 180, pp. 361–367, 1999.
  3. Zhu, Q. Yang X, and J. Ren, “Modeling and analysis of the spread of computer virus,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 12, pp. 5117–55124, 2012. View at Publisher · View at Google Scholar
  4. B. K. Mishra and D. K. Saini, “SEIRS epidemic model with delay for transmission of malicious objects in computer network,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1476–1482, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. B. K. Mishra and D. Saini, “Mathematical models on computer viruses,” Applied Mathematics and Computation, vol. 187, no. 2, pp. 929–936, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. B. K. Mishra and N. Jha, “Fixed period of temporary immunity after run of anti-malicious software on computer nodes,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1207–1212, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. B. K. Mishra and S. K. Pandey, “Dynamic model of worms with vertical transmission in computer network,” Applied Mathematics and Computation, vol. 217, no. 21, pp. 8438–8446, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. B. K. Mishra and S. K. Pandey, “Fuzzy epidemic model for the transmission of worms in computer network,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4335–4341, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. T. Dong, X. Liao, and H. Li, “Stability and Hopf bifurcation in a computer virus model with multistate antivirus,” Abstract and Applied Analysis, Article ID 841987, 16 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Ren, X. Yang, Q. Zhu, L.-X. Yang, and C. Zhang, “A novel computer virus model and its dynamics,” Nonlinear Analysis. Real World Applications, vol. 13, no. 1, pp. 376–384, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. L.-X. Yang and X. Yang, “Propagation behavior of virus codes in the situation that infected computers are connected to the Internet with positive probability,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 693695, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. C. Gan, X. Yang, W. Liu, Q. Zhu, and X. Zhang, “Propagation of computer virus under human intervention: a dynamical model,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 106950, 8 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. C. C. Zou, W. Gong, and D. Towsley, “Code Red worm propagation modeling and analysis,” in Proceedings of the 9th ACM Symposium on Computer and Communication Security, pp. 138–147, Washington, DC, USA, 2002.
  14. B. K. Mishra and N. Jha, “SEIQRS model for the transmission of malicious objects in computer network,” Applied Mathematical Modelling, vol. 34, no. 3, pp. 710–715, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. C. C. Zou, W. Gong, and D. Towsley, “Worm propagation modeling and analysis under dynamic quarantine defense,” in Proceedings of the ACM Workshop on Rapid Malcode (WORM '03), pp. 51–60, Washington, DC, USA, October 2003. View at Scopus
  16. Y. Yao, X. Xei, H. Gao, G. Yub, F. -X. Gaoa, and X. -J. Tong, “Hopf bifurcation in an Internet worm propagation model with time delay in quarantine,” Mathematical and Computer Modeling. In press. View at Publisher · View at Google Scholar
  17. Y. Yao, L. Guo, H. Guo, G. Yu, F. Gao, and X. Tong, “Pulse quarantine strategy of internet worm propagation: modeling and analysis,” Computers & Electrical Engineering, vol. 38, no. 5, pp. 1047–1061, 2012. View at Publisher · View at Google Scholar
  18. F. Wang, Y. Zhang, C. Wang, J. Ma, and S. Moon, “Stability analysis of a SEIQV epidemic model for rapid spreading worms,” Computers and Security, vol. 29, no. 4, pp. 410–418, 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. Y. Yang, Y. Fang, and L. Y. Li, “The analysis of propagation model for internet worm based on active vaccination,” in Proceedings of the 4th International Conference on Natural Computation (ICNC '08), pp. 682–688, Chendu, China, October 2008. View at Publisher · View at Google Scholar · View at Scopus
  20. J.-F. Zhang, W.-T. Li, and X.-P. Yan, “Hopf bifurcation and stability of periodic solutions in a delayed eco-epidemiological system,” Applied Mathematics and Computation, vol. 198, no. 2, pp. 865–876, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH